Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 20, No. 1, pp. 83-91 (2004)
Common fixed point theorems for E-contractive or E-expansive maps in uniform spaces
M. Aamri and D. El Moutawakil
Faculty of Sciences Ben M'sik, Morocco
Abstract:
The main purpose of this paper is to obtain several common fixed point theorems for contractive or expansive self-mappings of uniform spaces.
Keywords: Uniform spaces, common fixed point, contractive maps, expansive maps, compatible maps
Classification (MSC2000): 54E15
Full text of the article:
[Previous Article] [Next Article] [Contents of this Number]
© 2004 ELibM and
FIZ Karlsruhe / Zentralblatt MATH
for the EMIS Electronic Edition